# SDR YENA2008017

- Difficulty date: February 11, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N570JB
- Make and model: Airbus A320-232
- Aircraft serial: 2099
- Aircraft time: 18,695 hours, 6,484 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 383, LGA-FLL, APPROXIMATELY 3 MINUTES PRIOR TO LANDING NR 1 F/A CALLED TO REPORT "BURNING SMELL" IN CABIN.  NR 1 F/A TURNED OFF TV'S AND DID NOT SMELL IT AGAIN.  BOTH PILOTS COULD SMELL THE SAME THING IN THE COCKPIT.  ACCOMPLISHED AND PERFORMED CHECK AS PER TSM 23-39-00-810-801, ALL OPS CHECK OK, SYSTEM WORKING NORMAL.
